Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 43-45
http://dx.doi.org/10.1155/S0161171288000080

Rational choice function derived from a fuzzy preference

1Department of Mathematics, West Virginia University, Morgantown 26506, W. V., USA
2Department of Economics, West Virginia University, Morgantown 26506, W. V., USA

Received 7 September 1984; Revised 22 April 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Bai Kim and Kern O. Kymn, “Rational choice function derived from a fuzzy preference,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 43-45, 1988. doi:10.1155/S0161171288000080